Gursimran Kaur, Meenakshi Chawla, Reena Antal

DOI Number
First page
Last page


In this paper, we define the notion of $\Delta^{m}-$statistical convergence of order $\alpha$ of generalized difference sequences in the probabilistic normed spaces and present their characterization. We also define the notion of $\Delta^{m}-$statistical Cauchy of order $\alpha$ for these types of sequences in the probabilistic normed spaces. Also, we have given few examples which demonstrate that this notion is more generalized in the probabilistic normed spaces.


statistical convergence, probabilistic space, normed space.

Full Text:



C.~Alsina, B.~Schweizer, and A.~Sklar. Continuity properties of probabilistic norms. J. Math. Anal. Appl., 208(2):446--452, 1997.

M.~Chawla, M.S. Saroa, and V.~Kumar. On $lambda$-statistical convergence of order alpha in random 2-normed space. Miskolc Math. Notes, 16(2):1003--1015, 2013.

R.~{c{C}}olak and {c{C}}.A. Bekta{c{s}}. $lambda$-statistical convergence of order $alpha$. Acta Math. Sci., 1(3):953--959, 2011.

O.H.H. Edely. Statistical convergence of double sequences.

J. Math. Anal. Appl., 288(1):223--231, 2003.

M.~Et, H.~Altinok, and Y.~Altin. On generalized statistical convergence of order $alpha$ of difference sequences. J. Funct. Spaces, 2013.

M.~Et and R.~{c{C}}olak. On some generalized difference sequence spaces. Soochow J. Math., 21(4):377--386, 1995.

H.~Fast. Sur la convergence statistique. Colloq. Math., volume~2, pages 241--244, 1951.

J.~Fridy and C.~Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc., 125(12):3625--3631, 1997.

B.L. Guill{'e}n, Jos{'e}~A.R. Lallena, and C.~Sempi. A study of boundedness in probabilistic normed spaces. J. Math. Anal. Appl., 232(1):183--196, 1999.

S.~Karakus and K.~Dem{i}rc{i}. Statistical convergence of double sequences on probabilistic normed spaces. Int. J. Math. Math. Sci., 2007.

H.~Kizmaz. On certain sequence spaces. Canad. Math. Bull., 24(2):169--176, 1981.

Meenakshi, V.~Kumar, and M.S. Saroa. Some remarks on statistical summability of order et defined by generalized de la vallee-poussin mean. Bol. da Soc. Parana. de Mat., 33(1):145--154, 2015.

S.A. Mohiuddine and Q.M.~Danish Lohani. On generalized statistical convergence in intuitionistic fuzzy normed space. Chaos Solitons Fractals, 42(3):1731--1737, 2009.

F.~M{'o}ricz. Statistical convergence of multiple sequences.

Arch. Math., 81(1):82--89, 2003.

M.~Mursaleen. On statistical convergence in random 2-normed spaces. Acta Sci. Math.(Szeged), 76(1-2):101--109, 2010.

Reena, Meenakshi, and V.~Kumar. Generalized statistical convergence of order $alpha$ in random n-normed space. Adv. Appl. Math. Sci., 18(8):715--729, 2019.

A.~{c{S}}ahiner, M.~G{"u}rdal, and F.K. D{"u}den. Triple sequences and their statistical convergence. Selcuk J. Appl. Math., 2(8):49--55, 2007.

T.~{v{S}}al{'a}t. On statistically convergent sequences of real numbers. Math. Slovaca}, 30(2):139--150, 1980.

H.~Steinhaus. Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math., volume~2, pages 73--74, 1951.

B.C. Tripathy and M.~Et. On generalized difference lacunary statistical convergence. Stud. Univ. Babe{c{s}}-Bolyai, Math, 50(1):119--130, 2005.

A.~Zygmund. On the convergence of lacunary trigonometric series. Fund. Math.}, 16(1):90--107, 1930.

DOI: https://doi.org/10.22190/FUMI210729019K


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)